# SDR ASAA2019080753326

- Difficulty date: August 5, 2019
- Submitted: August 7, 2019
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 26,753 hours, 8,732 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Condition: Malfunctioned
- Location: Captain'S
- Stage of operation: DE
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DURING DESCENT TO SJC AT AROUND 10,000' CAPTAIN'S CDU BLANKED OUT THEN WENT TO MENU PAGE. FO'S SCRATCHPAD READ ACARS NO COMM. GROUNDED - YES. ACCOMPLISHED B737-900 FIM TASK 34-61 TASK 804 RESET C/B FMCS MCDU1 ON GROUND VERIFICATION, OPS AND TESTED NORMAL.
